MAUDE Adverse Event Report: ERBE MEDICAL, LLC ERBEFLO CLEVERCAP®; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

ERBE MEDICAL, LLC ERBEFLO CLEVERCAP®; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number 20325-239
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tubing was leaking.

Brand Name
ERBEFLO CLEVERCAP®
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
ERBE MEDICAL, LLC
405 w geneva dr
tempe AZ 85282
MDR Report Key20350699
Report Number20350699
Device Sequence Number7931506
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public(01)04065655000375(17)270104(10)W4422550
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
Report Date (Section F) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20325-239
Device Catalogue Number20325-239
Device Lot NumberW4422550
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight71 KG
Date Report Sent to FDA09/11/2024